American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76\-08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Gerard R. Richter. A finite element method for time-dependent convection-diffusion equations . Math. Comp. 54 (1990) 81-106. MR 993932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ricardo G. Durán and Ricardo H. Nochetto. Weighted inf-sup condition and pointwise error estimates for the Stokes problem . Math. Comp. 54 (1990) 63-79. MR 995211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christoph Börgers. On the numerical solution of the regularized Birkhoff equations . Math. Comp. 53 (1989) 141-156. MR 969481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Geveci. On the convergence of a time discretization scheme for the Navier-Stokes equations . Math. Comp. 53 (1989) 43-53. MR 969488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jim Douglas and Jun Ping Wang. An absolutely stabilized finite element method for the Stokes problem . Math. Comp. 52 (1989) 495-508. MR 958871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. L. Browning and H.-O. Kreiss. Comparison of numerical methods for the calculation of two-dimensional turbulence . Math. Comp. 52 (1989) 369-388. MR 955748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vincenza Del Prete. Quadratic convergence of vortex methods . Math. Comp. 52 (1989) 457-470. MR 983312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michel Crouzeix and Richard S. Falk. Nonconforming finite elements for the Stokes problem . Math. Comp. 52 (1989) 437-456. MR 958870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Roberts. Convergence of a random walk method for the Burgers equation . Math. Comp. 52 (1989) 647-673. MR 955753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Chiu and R. A. Nicolaides. Convergence of a higher-order vortex method for two-dimensional Euler equations . Math. Comp. 51 (1988) 507-534. MR 935078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Girault. Incompressible finite element methods for Navier-Stokes equations with nonstandard boundary conditions in ${\bf R}\sp 3$ . Math. Comp. 51 (1988) 55-74. MR 942143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Durán, R. H. Nochetto and Jun Ping Wang. Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D . Math. Comp. 51 (1988) 491-506. MR 935076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ding-Gwo Long. Convergence of the random vortex method in two dimensions . J. Amer. Math. Soc. 1 (1988) 779-804. MR 958446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Björn Engquist and Bertil Gustafsson. Steady state computations for wave propagation problems . Math. Comp. 49 (1987) 39-64. MR 890253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Georges H. Guirguis. A third-order boundary condition for the exterior Stokes problem in three dimensions . Math. Comp. 49 (1987) 379-389. MR 906177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G.-H. Cottet. Convergence of a vortex in cell method for the two-dimensional Euler equations . Math. Comp. 49 (1987) 407-425. MR 906179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Claude Greengard. Convergence of the vortex filament method . Math. Comp. 47 (1986) 387-398. MR 856692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Claes Johnson and Jukka Saranen. Streamline diffusion methods for the incompressible Euler and Navier-Stokes equations . Math. Comp. 47 (1986) 1-18. MR 842120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Laurence Halpern. Artificial boundary conditions for the linear advection diffusion equation . Math. Comp. 46 (1986) 425-438. MR 829617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Thomas Beale. A convergent $3$-D vortex method with grid-free stretching . Math. Comp. 46 (1986) 401--424, S15--S20. MR 829616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. E. Cayco and R. A. Nicolaides. Finite element technique for optimal pressure recovery from stream function formulation of viscous flows . Math. Comp. 46 (1986) 371-377. MR 829614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jens Lorenz. Convergence of upwind schemes for a stationary shock . Math. Comp. 46 (1986) 45-57. MR 815830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Juhani Pitkäranta and Tuomo Saarinen. A multigrid version of a simple finite element method for the Stokes problem . Math. Comp. 45 (1985) 1-14. MR 790640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stanley Osher, Mohamed Hafez and Woodrow Whitlow. Entropy condition satisfying approximations for the full potential equation of transonic flow . Math. Comp. 44 (1985) 1-29. MR 771027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christine Bernardi and Geneviève Raugel. Analysis of some finite elements for the Stokes problem . Math. Comp. 44 (1985) 71-79. MR 771031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rolf Stenberg. Analysis of mixed finite elements methods for the Stokes problem: a unified approach . Math. Comp. 42 (1984) 9-23. MR 725982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stanley Osher and Richard Sanders. Numerical approximations to nonlinear conservation laws with locally varying time and space grids . Math. Comp. 41 (1983) 321-336. MR 717689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yves Jaccard and Hugo Evéquoz. Approximation of the spectrum of an operator given by the magnetohydrodynamic stability of a plasma . Math. Comp. 39 (1982) 443-452. MR 669638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. L. Hicks. Hydrocode subcycling stability . Math. Comp. 37 (1981) 69-78. MR 616360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1